Vyvanse is a brand name for the drug lisdexamfetamine. It is most commonly used as a central nervous system stimulant to treat ADHD, binge eating disorder and obesity, but it also can be used as an alternative treatment for alcoholism. There are different side effects that occur when using this drug, including the potential for nose bleeds when you take vyvanse.

Vyvanse causes nose bleeds because your blood pressure is increased while taking it. A side effect of any stimulant drug like vyvanse is the increase in blood pressure, which may cause nosebleeds. Another reason why you may be experiencing these nosebleeds may also be because of dehydration or dry air from being in a hot environment or from staying in front of the computer all day.

How to stop vyvanse-induced nose bleeds

If you are taking vyvanse and having nosebleeds, the first thing you should do is stop taking the drug. That being said, you might want to consult with your doctor to see if there are other treatment options for your condition. You could also try to make some lifestyle changes to try to avoid a recurrence of these nosebleeds.

Vyvanse is a stimulant, so you may want to avoid taking it during times of extremely hot weather or when you are in a very dry environment such as an air-conditioned office. Try taking a break from computer use, as dry air from computers can be harmful for your skin and nasal passages. You may also want to try to increase your water intake, as this can help reduce the severity of nosebleeds. You can do this by simply drinking a lot of water or using a humidifier in the rooms you spend the most time in.

See also  Vyvanse Vs Adderall – Difference Between Them [SIMPLE EXPLANATION]

Short term fix: Breathe through your mouth

If you have just started taking vyvanse, it is possible that you are experiencing nosebleeds because of the initial change in your blood pressure. One way to address this is to try to breathe through your mouth instead of your nose as often as possible.

While you are waiting for the bleeding to stop, you could also try to put a little bit of pressure on your nostrils to try to prevent blood from dripping out. If your nose is still bleeding after a few hours, it is always best to consult with a medical professional, as it may be a sign of a more serious health condition.

Long term fix: Drink more water and use a humidifier


If you are experiencing frequent nosebleeds while taking vyvanse, you may want to try increasing your water intake. Water can help reduce the severity of nosebleeds in general, as well as help prevent dehydration from long periods of computer use.

If you are using a humidifier, you may want to increase the amount of time you are using it. A humidifier can be helpful in reducing the severity of nosebleeds related to vyvanse use, as well as any other kind of nose bleed.

Conclusion

If you are experiencing frequent nosebleeds while taking vyvanse, there may be a few things you can try. Your first step should be to stop taking vyvanse, and then you can try to make some other lifestyle changes to hopefully prevent this from happening again.

If you are having any other side effects while taking vyvanse, it is best to talk to your doctor about the best way to manage these symptoms.


The Team
Author

The wealthformyhealth.com team is composed of doctors and few students in their final year of medicine who have decided to popularize and share their knowledge.